Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Planar cracks running along piecewise linear paths

Loading...
Thumbnail Image

Full text at PDC

Publication date

2004

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Royal Society of London
Citations
Google Scholar

Citation

Herrero García, M. A., Oleaga Apadula, G. E., Velázquez, J. J. L. «Planar Cracks Running along Piecewise Linear Paths». Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences, vol. 460, n.o 2042, febrero de 2004, pp. 581-601. DOI.org (Crossref), https://doi.org/10.1098/rspa.2003.1173.

Abstract

Consider a crack propagating in a plane according to a loading that results in anti-plane shear deformation. We show here that if the crack path consists of two straight segments making an angle psi not equal 0 at their junction, examples can be provided for which the value of the stress-intensity factor (SIF) actually depends on the previous history of the motion. This is in sharp contrast with the rectilinear case (corresponding to psi = 0), where the SIF is known to have a local character, its value depending only on the position and velocity of the crack tip at any given time.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections